# SDR FDEA201603140917

- Difficulty date: March 14, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 76,367 hours, 17,978 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING LONGERON REPAIR AT CTR CARGO COMPARTMENT, STATION 5-103 - 5-123, LONGERON 33RT.  EXISTING LONGERON REPAIR EVALUATED & FOUND CORRODED.  CARRIED OUT REPAIR IAW SRM 53-00-5-2R FIG 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
